Posted 13 March 2014 - 08:48 PM
Next week would be my third month, ive been experiencing tiny red bumps on my face... Now my forehead has from 3 bumps last month to freaking 9! Note: I haven't broken out on my forehead before taking it in a very long time. I've applied bp on it at night and Itd "look" like its gone in the morning, but once I get home from school and wash my face, it'd magically appear again. The bp doesn't help these bumps.... ugh, should I stop taking it???? Im afraid if the acne would become worst like people said, and it does seem to help my back acne then, but the process is slow.. also, it's that time of the month ...
Posted 13 March 2014 - 09:55 PM
i too had a rough experience with doxycycline. the process was extremely slow & i felt as though 50% of the time it was doing nothing & the other 50% it was making my skin worse. wait it out a little longer & see what happens. but it sounds like youve done plenty of waiting & want results & i understand that too. if you still see no improvement in your skin, perhaps talk to your parents or derm about a different treatment? bc like you said, people do become resistant to antibiotics causing the acne to come back, usually with a vengeance. my acne was treatment resistant & although i responded somewhat responded to the doxy, my derm said id probably have to go on accutane(which im on now) bc my acne would come back once i finished the doxycycline. if antibitotics dont work for you, dont lose hope, just explore your options, youre bound to discover something that works
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users